# SDR COEA2013082901804

- Difficulty date: August 5, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 17,915 hours, 17,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S5367140620001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LOWER AFT VHF ANTENNA DOUBLER HAS CORROSION AROUND CONNECTOR HOLE.  REPLACE DOUBLER WITH OEM PART.
